It can take up to two weeks to see the results of your Botox injections. Be patient. If the result is less, ask the questions you posted here of your dermatologist.
Botox can take up to a week for full effect, so give it a few more days. If at 2 weeks you are not completely satisfied with the appearance of the treated areas, follow up with your physician for a "touch-up".
Hang in there. It may be another week before the results of the recent Botox injections are apparent. According to the studies, it takes about three weeks to get the maximum effect after Botox treatment, in the average patient.
- Some patients respond to Botox injections within a day or two.
- For other patients it takes longer, even up to two weeks!
- I'd recommend remaining patient and give it some more time.
- Thanks for sharing!
I can understand your concern. For many patients it can take 1-2 weeks to get the full effect of the botox/dysport. I would wait it out for now. If there is no change, you may need to go back for more. I wish you the best.
Dr. Daniel Radin, Windsor, ON, Dermatologist
Some patients start seeing the effects of Botox 2-3 days after, however, I normally inform my patients that everyone is different. Waiting a good 7-14 days after the initial injection will determine if your Botox did not work or if you need additional units.
Usually it takes 5-7 days to see the effects of Botox. Some patients may see it a little sooner, and for some it may take as long as 2 weeks before the Botox kicks in. It is possible that your new injector used a different dilution technique and your Botox was not as potent. Also, you want to make sure that you actually did receive Botox and not Xeomin or Dysport. Give it until the 2 week mark and if you still don't see your results then make sure you schedule a follow up with your injector. Good luck!
Give it more time. Rarely it can take a few weeks to get to maximum effect. There is no "standard" dilution. What is more important is the amount of units you are given and where they are given in regards to your specific wishes and anatomy. If no improvement by 2 weeks I would see the injector back.
It can take up to about 10 days for full effects of any neuromodulator injection. It is of course possible that your injector didn't use the proper dilution amount. Or the injection points were different. But really, don't worry too much until you've gotten to the 10 day mark. If you don't see what you were expecting at that point, see your injector for a follow-up. And if you simply don't get a good vibe, trust your instincts and find a new injector.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
Botox can take up to 2 weeks to kick in. Sometimes if there is a different dilution or some variance in technique that might translate to a difference in onset. I would recommend giving it a few more days and then following up with your injecting doctor if you do not see a difference. Good luck.